Has anyone ever experienced or heard of vomiting being a side effect of stopping the depo?

Detria - posted on 10/26/2012 ( 3 moms have responded )

12

0

1

Has anyone ever experienced or heard of vomiting being a side effect of stopping the depo? I've been off of it for 4 months and started having nausea recently, which is weird because I was fine when I first stopped it. Anyone know anything about this?

3 Comments

View replies by

Jazmyne - posted on 10/26/2012

338

0

75

Yes usually decrease in appetite. I know the 5th seems like a long time away when you're anxious however try to be patient. It may effect you emotionally to keep seeing negative test strips.

Detria - posted on 10/26/2012

12

0

1

well, I'm not sure, but you know this, lol, because you helped me earlier this week and told me to test again in a week on a question I posted on monday. (thanks, by the way). Yesterday I made an appointment with my GYN to get a blood test, but the soonest I can go is the 5th. I got sick again this morning, and took another test 30 minutes ago, and it was negative too. But I'm going to take another one with first morning pee in the morning, the only reason I did one a little bit ago was that I just got my order from amazon of 20 tests for 6 bucks, so I decided to try one. I just feel like I'm going nuts!! I just think its weird because if it was a side effect of discontinuing the depo I would think it would have started within the month I stopped the shot instead of 4 months later. And I'm always starving!! I don't know if increase in appetite is a side effect of stopping it, but ive heard of decrease in appetite.

Jazmyne - posted on 10/26/2012

338

0

75

Could you be pregnant? I know when I stopped the depo (hypoglycemia issues) I bled constantly for a little over a month. However I have never heard of nausea as a side effect.

Join Circle of Moms

Sign up for Circle of Moms and be a part of this community! Membership is just one click away.

Join Circle of Moms